Jump to content

Dad's Cancer is back.


Recommended Posts

I don't know if many of you remember me. I used to come here quite often. I have had so much going on in my own life, that I haven't had a chance to visit often lately. I found out a couple weeks ago that Dad's cancer has come back in his lymph nodes. He had his right lung removed 2 years ago this month. He went to have a CT Scan done this week to map out the radiation and they called him back to say that the nodes had grown since a few weeks ago. They had the oncologist call him. He is going in for radiation on Monday in Kentucky (Ashland) and will try to shrink it. Then he will go through chemo again. Chemo almost killed him last time. I am so worried about him. How bad of a diagnosis is this? And that they have grown that fast? Any advice or help is appreciated. I live so far away from him. I live in Florida and he is in West Virginia. I feel lost.

Link to comment
Share on other sites

Avastin and tarceva come to my mind first. As you know there is a lot going on in researchAvastin, Alimta, And tarceva are the 3 that come to my mind for bes tresults. Prayers and let us know if we can help and what we can help with.

Link to comment
Share on other sites

I remember you too, your avatar and also because my husbands family is from that tri-state area (ashland to be specific). I'm so sorry to hear this. My prayers will continue for your dad and we continue to be here for you.

Keep us updated ok?

Hugs,

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.